Some splitting theorems for stably causal spacetime


Garcia-Rio E., Kupeli D.

GENERAL RELATIVITY AND GRAVITATION, vol.30, no.1, pp.35-44, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 1
  • Publication Date: 1998
  • Doi Number: 10.1023/a:1018816815433
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.35-44

Abstract

We prove a splitting theorem for stably causal spacetimes and another splitting theorem for finitely compact spacetimes admitting a proper time synchronizable reference frame.